Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Em2386

Sleep Issues Resulting From Spiro?

Hi all,

I just started taking Spiro about a week ago. So far I can already tell it's helping control the oil production on my face, which is such a blessing. However, the past few nights I've suddenly had difficulty sleeping -- or staying asleep. I've become kind of restless, falling asleep and then waking several times throughout the night. This is not extremely unusual for me, because I'm a light and sensitive sleeper as it is, but it's been much more pronounced than usual.

It's possible this has nothing to do with Spiro, but I'm wondering if anyone has dealt with these type of sleep issues as a result of the medication?

Share this post


Link to post
Share on other sites

Hi! Yes. I've had trouble sleeping both on Metformin (another testosterone lowering drug) and on Spiro. I've only been on Spiro for about a week, and I tried the metformin before that, but all throughout this month I've felt a bit jittery and have had trouble sleeping. I'm not really sure why-- I've learned a lot about endo since trying to work through all of this stuff-- except that whatever hormone changes we are inducing is leading to serotonin disruption in our brains. I also have reason to believe I've changed my serotonin because I have also been experiencing depression on these medications.

I have also broken out on both the Met and the Spiro worse than usual. Not really sure what to do at this point. The sleeplessness I'd be able to deal with if I knew it meant my skin would be clear.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×